# SDR RAIA201802040002

- Difficulty date: February 4, 2018
- Submitted: February 13, 2018
- Operation: Air carrier
- Aircraft: N34111
- Make and model: Emb EMB-145XR
- Aircraft serial: 145659
- Aircraft time: 40,207 hours, 24,178 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Line
- Condition: Leaking
- Location: Nr 1 Bleed
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

NR 1 BLEED LEAK IN FLIGHT.  R & R BLEED LINE UNDER CARGO FLOOR. TEE DUCT FROM NR 2 ENGINE BLEED, GROUND START TO FWD BLEED LINES. LEAK CHECKED AND OPS CHECKED GOOD.
